Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    UrbanDawg's Avatar
    UrbanDawg is offline Banned
    Join Date
    Mar 2004
    Location
    cozy little Ghetto in PA
    Posts
    912

    another Nolva question

    I got a 50ml bottle of generic tamaox-citr and the liquid is milky, bubbly at top and has little flakes of white suff and white milky sediment at the bottom

    how critical is it to have the dose thoroughly shook and mixed ? This stuff seems to unimx as soon as I quit shking it. By tIme i get some out is looks separated again.

    any suggestions ?

  2. #2
    Latimus's Avatar
    Latimus is offline Banned
    Join Date
    Feb 2004
    Location
    Ottawa
    Posts
    1,283
    toss it in the garbage...haha

  3. #3
    UrbanDawg's Avatar
    UrbanDawg is offline Banned
    Join Date
    Mar 2004
    Location
    cozy little Ghetto in PA
    Posts
    912

    very helpful

    thanks

    Quote Originally Posted by Latimus
    toss it in the garbage...haha

  4. #4
    BiggerBri2002's Avatar
    BiggerBri2002 is offline Senior Member
    Join Date
    Feb 2002
    Location
    South Jersey, near Philly
    Posts
    1,310
    Hey,

    I got a bottle that is the same...was wondering if it is OK too...Got it from PNP....should I get it elsewhere?

  5. #5
    Join Date
    Dec 2003
    Posts
    3,145
    Have you warmed it up at all? What is the concentration?

  6. #6
    UrbanDawg's Avatar
    UrbanDawg is offline Banned
    Join Date
    Mar 2004
    Location
    cozy little Ghetto in PA
    Posts
    912
    No i have not warmed it up?

    is it gone bad stuff?
    what is the procedure for using this form of delivery ?

  7. #7
    Join Date
    Dec 2003
    Posts
    3,145
    Quote Originally Posted by UrbanDawg
    No i have not warmed it up?

    is it gone bad stuff?
    what is the procedure for using this form of delivery ?
    Warm up some water and let the bottle sit in there awhile then swirl it around. It'll go into solution again. If it falls back out of solution at room temp again, email the company and get a replacement. It's fine to use it even if it falls out of solution, but you shouldn't have to deal with that. It's a simple process to make it correctly...there are lots of companies that sell it, so they should be out to make for good customer service.

  8. #8
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    Try heating it up in a hot water bath,that should bring it back so you'll be able to use it that day.But it will crash again,so you have the choice of heating it up every time or shake the hell out of it and suck up you dose real quick.

  9. #9
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    Yep,or you can complain like fast fingers einstein said!

  10. #10
    mark956101957's Avatar
    mark956101957 is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    NorCal
    Posts
    2,152
    I had the same problem from p** and emailed them- they said to heat it up in water and it should come back together and even if there is a layer on the bottom afterward it shouldn't matter since they over dosed it. I say they should learn how to suspend it before they start selling it.....Idiots!
    Last edited by mark956101957; 04-14-2004 at 01:42 AM.

  11. #11
    UrbanDawg's Avatar
    UrbanDawg is offline Banned
    Join Date
    Mar 2004
    Location
    cozy little Ghetto in PA
    Posts
    912
    Yep - it should not be so compicated, I just emailed them for a refund or Tabs. I wil tell them it is unnaceptable to tell me to keep heating it - besides i DID heat it and it still is a gummy mess. useless.

  12. #12
    BiggerBri2002's Avatar
    BiggerBri2002 is offline Senior Member
    Join Date
    Feb 2002
    Location
    South Jersey, near Philly
    Posts
    1,310
    I heated mine for about 5 minutes in a glass and it cleared up. There was some white at the bottom, but it definitely worked.

  13. #13
    2timer's Avatar
    2timer is offline Senior Member
    Join Date
    Jul 2002
    Location
    canada
    Posts
    1,228

    lr clomid?

    hey my lr clomid is gone milky what does that mean?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •